# SDR SWAA950617

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Engine: Ge CFM563B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blades
- Condition: Bent
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, EXPERIENCED BIRDSTRIKE TO NR 2 ENGINE CAUSING VIBRATION.  AIRCRAFT RETURNED TO SFO AND MADE AN UNEVENTFUL LANDING.  PERFORMED BIRDSTRIKE INSPECTION AND FOUND TWO ENGINE FAN BLADES BENT.  REPLACED BLADES AND PERFORMED ENGINE POWER ASSURANCE RUN PER BOEING M/M.
